# SDR AU981657

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 20008A
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AUS) DURING CRUISE, THE ENGINE LOW OIL PRESSURE LIGHT BEGAN TO FLICKER AND OIL PRESSURE DROPPED.  GROUND INSPECTION FOUND THAT THE ENGINE HAD ONLY 2.75 LITERS OF OIL LEFT.  FURTHER INVESTIGATION FOUND A SMALL HAIRLINE CRACK APPROXIMATELY 2.54 CM (1.0 INCHES LONG IN ONE OF THE OIL COOLER PN 20008A (A649-2) FINS CLOSEST TO THE INLET AND OUTLET FITTINGS ON THE OUTBOARD SIDE.
